# SDR ASAA1058260

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 10,956 hours, 3,211 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"FMC DISAGREE" WARNING ON THE GROUND IN OGG.  RAN THROUGH THE QRH CHECKLIST OF RESETTING C/B'S.  "FMC DISAGREE" WARNING WENT AWAY.
